A note on minimum cost convex flows
D. L. Adolphson
Naval Research Logistics Quarterly, 1976, vol. 23, issue 4, 713-714
Date: 1976
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800230416
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:23:y:1976:i:4:p:713-714
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().